# SDR RAIA00401042

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 16,444 hours, 18,360 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL- ON APPROACH TO LANDING NOSE LANDING GEAR WOULD NOT FULLY EXTEND AND INDICATED UNSAFE.  NOSE LANDING GEAR COLLAPSED ON LANDING.  MAINTENANCE REMOVED AND REPLACED NLG, NR 2 ENGINE AND PROPELLER, REPAIRED DAMAGE TO FUSELAGE NOSE SECTION AND LANDING GEAR DOORS.
